MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 BIOSTOP G CEM RESTR 14MM; DEPUY CMW RESORBABLE BIOMATERIALS : CEMENT CENTRALIZER/PLUG

DEPUY ORTHOPAEDIC INC, 1818910 BIOSTOP G CEM RESTR 14MM; DEPUY CMW RESORBABLE BIOMATERIALS : CEMENT CENTRALIZER/PLUG
Catalog Number 546314000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Occurrence: cement restrictor breaking at the time of use.Details: on (b)(6) 2018, in the total hip arthroplasty surgery, using the 14 mm bio cement restrictor, it was broken.According to reports this is not the first time this happens.For this new event, he called attention to record what happened.It was identified that the instruments used today in the c-stem amt stem box, "is not compatible with the plug (cement restrictor)".We request clarification as to the instruments and techniques of use so that the problem does not happen again.Product available for analysis.Product information: (b)(4) and lot: 16f1306005.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summaryexamination of the returned device confirmed the reported breakage.Based on the provided information and the preformed investigation, a definitive root cause cannot be determined.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BIOSTOP G CEM RESTR 14MM
Common Device Name
DEPUY CMW RESORBABLE BIOMATERIALS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
. 700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7269835
Report Number1818910-2018-53416
Device Sequence Number14021761
Product Code JDK
UDI-Device Identifier10603295174578
UDI-Public10603295174578
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K943727
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number546314000
Device Lot Number16F1306005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer03/19/2018
05/16/2018
Initial Report FDA Received Date02/14/2018
Supplement Report FDA Received Date04/04/2018
05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1